MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PNEUPAC PARAPAC PLUS, STAGE 3 BOXING; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)

SMITHS MEDICAL ASD, INC. PNEUPAC PARAPAC PLUS, STAGE 3 BOXING; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
Catalog Number 530A1167
Medical Device Problem Codes Mechanical Problem (1384); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: other: device is not being returned for investigation.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that "the regulator knob working, peep not working, and the o2 indicator is not working".The event occurred at s d lifecare.There was no patient involvement and no patient harm adverse event reported.The product will not be returning to icu medical for repair.This product will be repaired either at helmier service center or would be repaired in the field in india.
 
Additional Manufacturer Narrative
No device was received for investigation.Therefore, we are unable to confirm the reported problem.If we receive the device, we will reopen the investigation for further evaluation.The product's history records were reviewed and there were no non-conformance's nor service-related issues that would have resulted in the reported complaint.

Brand Name
PNEUPAC PARAPAC PLUS, STAGE 3 BOXING
Common Device Name
VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18888300
Report Number3012307300-2024-01289
Device Sequence Number19601640
Product Code BTL
UDI-Device Identifier35019315107478
UDI-Public(01)35019315107478(11)200525
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number530A1167
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer03/15/2024
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown